Open Access
April 2017 On some Hardy-type inequalities for fractional calculus operators
Sajid Iqbal, Josip Pečarić, Muhammad Samraiz, Zivorad Tomovski
Banach J. Math. Anal. 11(2): 438-457 (April 2017). DOI: 10.1215/17358787-0000012X


In this article we present applications of Hardy-type and refined Hardy-type inequalities for a generalized fractional integral operator involving the Mittag-Leffler function in its kernel and for the Hilfer fractional derivative using convex and monotone convex functions.


Download Citation

Sajid Iqbal. Josip Pečarić. Muhammad Samraiz. Zivorad Tomovski. "On some Hardy-type inequalities for fractional calculus operators." Banach J. Math. Anal. 11 (2) 438 - 457, April 2017.


Received: 9 April 2016; Accepted: 16 July 2016; Published: April 2017
First available in Project Euclid: 18 March 2017

zbMATH: 1370.26042
MathSciNet: MR3625793
Digital Object Identifier: 10.1215/17358787-0000012X

Primary: 26D10
Secondary: 26D15 , 46E30

Keywords: fractional integral , Hardy-type inequalities , Hilfer fractional derivative , Inequalities‎ , Mittag-Leffler function

Rights: Copyright © 2017 Tusi Mathematical Research Group

Vol.11 • No. 2 • April 2017
Back to Top